# SDR DALA2016060104265

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 70,622 hours, 53,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 217
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POPPED RIVET AND PILLOWING SKIN CORROSION ON BELLY AT BS 217 STR 30.  COMPLETED SEC I IAW ERA 546984-14, REV O.  SECTION II MONITOR TO BE ACCOMPLISHED AT 8000 CYCLE INTERVALS ESTABLISHED ON LOG PAGE 2509314.
